# SDR ASAA2021120636829

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 23,070 hours, 7,342 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPD AND ALT FLAG ON FO COMPUTER. GROUNDED - YES. RESET FMC COMPUTER PER B737-900 FIM 34-61 TASK 837, SPD AND ALT FLAG DISAPPEARED. BITE TEST OKAY.
